... I have been on paroxetine for 20 years (and will probably be on it permanently)I have developed a nasty skin condition which is getting me down with itching and lack of sleep.The Dr has prescribed prednisolone tablets. However because of my underlying depression/anxiety condition I am concerned about taking the prednisolone because of the psychological side effects.Don'the know which is the lesser of 2 evils
Is it a large dose? There is no reason you can't stop it if it goes wrong. You just have to taper down but that's not a big deal. People deny themselves necessary treatment because they worry about side effects when if there are side effects you don't need to stay on it. It seems they have this idea that once they are on a med, they're stuck on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Posted 17 Mar 2013 • 2 answers
Posted 23 Mar 2013 • 4 answers
Posted 2 Sep 2013 • 2 answers
Posted 21 Aug 2017 • 0 answers